# SDR CALA2019060700889

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 63,255 hours, 24,917 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660422
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT SIDE INTERCOSTAL BETWEEN BS 947.5 AND 967 RBL 50 HAS EVIDENCE OF CORROSION AT FASTENER HOLE AS MARKED. (REF NR 99835789) REMOVED CORROSION AT AFT CABIN INTECOSTAL BTW BS 947.5-967 RBL 50" PER B737-700 SRM 51-10-02, FOUND OUT LIMITS PER SRM 53-70-51 , REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02 ADD EMP:V900534
